# SDR SIMA201110106

- Difficulty date: April 8, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 19,731 hours, 14,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 67053115021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT LOWER WEB CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT LOWER WEB IAW EO CR-53MR 174.  THE AIRCRAFT WAS RETURNED TO SERVICE.
